GLEN CANYON DAM ADAPTIVE MANAGEMENT PROGRAM TECHNICAL WORK GROUP MEETING APRIL 10-11, 2024

Embassy Suites 4400 South Rural Road Tempe, AZ

WEBINAR

https://rec.webex.com/rec/j.php?MTID=mfbcc2068a1d86348e54f28a8720ff180

Call in: 415-527-5035 | Participant Passcode: 2830 893 4712 Meeting Password: TWG10

DRAFT AGENDA

STARTS AT 9:00 a.m. Pacific Daylight Time (PDT) / 9:00 a.m. Arizona Time / 10:00 am Mountain Standard Time (MDT)

START TIME (Duration)	April 10, 2024 (Day 1) Topic, Presenter, and Purpose
9:00 PDT (:30)	 Welcome and Administrative: Seth Shanahan, Technical Work Group (TWG) Chair Introductions and Determination of Quorum (16 members) Adoption of Prior Meeting Minutes Next Meeting Date(s): July 10-11, 2024 in Flagstaff, AZ Ad Hoc Group Membership and Updates Review Action Items, Motions, and Votes Form LTEMP Environmental Impact Statement Update Upcoming Monitoring and Research Trips
9:30 PDT (1:30)	Discussion of Warmwater Nonnative Fish Actions and Discussion to Assess Effectiveness: TWG Members Discussion (90 minutes) Non-Native Fish Strategic Plan Background: Attachment G bullet number 5 to the document entitled "Invasive Fish Species Below Glen Canyon Dam: A Strategic Plan to Prevent, Detect and Respond" states that the Smallmouth Bass Ad Hoc Group (SBAHG) should convene on an annual basis prior to the Budget Ad Hoc Group (BAHG) Triennial Work Plan (TWP) discussions to discuss the agenda topic shown above. Bullet number 5 further states that the SBAHG may also review and recommend updates to the plan, as necessary. This agenda item is meant to allow TWG members, sitting simultaneously as the SBAHG, to continue a discussion about this topic that began at the February Adaptive Management Work Group meeting and will occur at future BAHG meetings. Agencies who are involved in implementing invasive fish management actions will be requested to provide updates on those actions.
11:00 PDT (:30)	Biological Opinion for the Bureau of Reclamation's Near-Term Colorado River Operations Supplemental Environmental Impact Statement: Dan Leavitt, U.S. Fish and Wildlife Service; Matt O'Neill, Bureau of Reclamation (Reclamation) Presentation (15 minutes) Q&A and discussion (15 minutes)

START TIME (Duration)	April 10, 2024 (Day 1) Topic, Presenter, and Purpose
11:30 PDT (1:30)	LUNCH
1:00 PDT (:15)	Programmatic Agreement Update for the Long-Term Experimental and Management Plan: Zac Nelson, Bureau of Reclamation (Reclamation) Presentation (10 minutes) Q&A and discussion (5 minutes)
1:15 PDT (:60)	Bureau of Reclamation Priorities, Anticipated Funding Available for Triennial Work Plan and Budget FY2025-2027 (TWP), and TWP Initial Draft Summary: Bill Stewart, Reclamation Presentation (15 minutes) Q&A and discussion (45 minutes)
2:15 PDT (:15)	BREAK
2:30 PDT (1:30)	Grand Canyon Monitoring and Research Center TWP Initial Draft Summary: Andrew Schultz, Grand Canyon Monitoring and Research Center (GCMRC) Presentation (20 minutes) Q&A and discussion (70 minutes)
4:00 PDT (:05)	Public Comment
4:05 PDT	ADJOURN

GLEN CANYON DAM ADAPTIVE MANAGEMENT PROGRAM TECHNICAL WORK GROUP MEETING APRIL 10-11, 2024

Embassy Suites 4400 South Rural Road Tempe, AZ

WEBINAR

https://rec.webex.com/rec/j.php?MTID=m98544086ad24973f24a200d684ac0b15

Call in: 415-527-5035 | Participant Passcode: 2825 438 8052

Meeting Password: TWG11

DRAFT AGENDA

STARTS AT 9:00 a.m. Pacific Daylight Time (PDT) / 9:00 a.m. Arizona Time / 10:00 am Mountain Daylight Time (MDT)

STAKTS AT 9:00 a.m. Pacific Daylight Time (PDT) / 9:00 a.m. Arizona Time / 10:00 am Mountain Daylight Time (MDT)			
START TIME (Duration)	April 11, 2024 (Day 2) Topic, Presenter, and Purpose		
9:00 PDT (:15)	Welcome and Administrative: Seth Shanahan, TWG Chair ■ Introductions and Determination of Quorum (16 members) ■ Unresolved Issues from Yesterday's Meeting		
9:15 PDT (:45)	Report from the Socioeconomic Ad Hoc Group (SEAHG) and Discussion of Next Steps: Jeremy Hammen, Reclamation Presentation (15 minutes) Q&A and discussion (30 minutes)		
10:00 PDT (:60)	Report from the Budget Ad Hoc Group (BAHG) and Discussion of Next Steps: Erik Skeie, BAHG Chair Presentation (20 minutes) Q&A and discussion (40 minutes)		
11:00 PDT (:15)	BREAK		
11:15 PDT (:45)	GCMRC Budget Evaluation Exercise: TWG Members Q&A and discussion (45 minutes) Background: The TWG will engage in an evaluation exercise for the GCMRC proposed projects but not the Reclamation proposed projects.		
12:00 PDT (1:30)	LUNCH		

START TIME (Duration)	April 11, 2024 (Day 2) Topic, Presenter, and Purpose
1:30 PDT (:60)	Hydrology, Glen Canyon Dam Operations, and Water Quality Conditions in Lake Powell and Below Glen Canyon Dam: Heather Patno and Alex Walker/Bryce Mihalevich, Reclamation Presentation (30 minutes) Q&A and discussion (30 minutes)
2:30 PDT (:30)	Rainbow Trout Status Update: Brian Healy, GCMRC Presentation (15 minutes) Q&A and discussion (15 minutes)
3:00 PDT (:15)	BREAK
3:15 PDT (:45)	Hydropower Update: Jerry Wilhite, Western Area Power Administration Presentation (30 minutes) Q&A and discussion (15 minutes)
4:00 PDT (:15)	Discussion of Emerging Issues, Updates on Items of Interest That Are in Consideration for Implementation Before Next TWG Meeting, and Request for Agenda Items for Next Meeting: TWG Members Discussion (15 minutes)
4:15 PDT (:05)	Public Comment
4:20 PDT	ADJOURN